I've been on the nuvaring for a while. Today I started to have light cramping in lower abdominal, I went to the restroom peed when I wiped I had light spotting of watery blood on my napkin one time and stopped. Then I spotted tan discharge then nothing. I am cramps and laying in bed feeling sick with stomach cramps and feeling nauseous but have not thrown up. I haven't messed up on the nuavring at all and I am not due for a period for a week and 2 days from now. I haven't had this before, has anyone had this happen when using the nuvaring & what was the problem? Did you get your period and it just started to come on early? Or did it fail and pregnancy happen? I haven't experienced this problem til today & seeking womenly advice who have had this same problem. Thank you!
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
Posted 29 Aug 2013 • 1 answer
Posted 1 Nov 2013 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 19 Oct 2017 • 0 answers